I woke up a few mornings the past 2weeks and have took my med. (methadon) whic i take for chronic pain. The trouble is i have been blacking out lately it happend again yesterday.I remember coming out of the doctors office about a upcoming surgery .ive had 19 total allreadyAnd i have been on pain meds since 05 . Nothing like this has ever appened to me proir to all the surgeries and meds and since im onlly on the methadone i really think it was the problem that is causing the blackouts? Well anyways im wondering if the methadone could be causing them. The one that appened yesterday suposedly lasted for about 4 hours cause it was about 11am when igot in truck leaving te doctors office when i unblacked out or whatever it had been a lil over 4 hours since i left the doctor and i dont know wht the hell i did or were i went or anyting .I'm scared this will happen again. An theres no telling what i could do while like that or what could be done to me it pure scares the hell out of me so ive stopped taking my pills so far ive been fine. Is this the med causing the blackouts? I have no brain or head problems >>please someone help me!!!
You do need help now. Why the H__ are you allowing your doctor continue doing surgery on you. This is not getting you better. You need a change in your life. A big change. You need to be in the hospital. Immediately. You have one life and it is passing you by. Your doctor is not doing you anything at all. You are blacking out.You are on the fast track to no where.
I know you are in pain, as I can feel it with every word you wrote, No one should be having surgery and on pain medications for 4 years too and now blacking out ... May I suggest you print out this web page and take it to the hospital (not your doctor) and tell them you need help now.
I really want you to live and have a great life. Please write me an email saying you are doing much better. firstname.lastname@example.org . This is after you spend some time in the hospital.
Get Well Soon
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.